# SDR ASAA2015053011918

- Difficulty date: May 30, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 3,977 hours, 1,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L1 DOOR HANDLE DIFFICULT TO OPEN.  ACFT GROUNDED. ACCOMPLISHED A GVI FOUND UPPER DOOR HINGE AIRPLANE SIDES QUICKY AND STIFF.  SERVICED FORWARD ENTRY DOOR REF AMM 12-25-11.  DOOR OPENS SMOOTHLY THRU HOLE CYCLE.  PERFORMED DOOR HANDLE TORQUE TEST REF AMM 52-11-00 CHECKED GOOD WITHIN LIMITS. NO DOOR ADJUSTMENTS MADE. ACFT OK FOR SERVICE.
